IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 572 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2371    
    Printed94    
    Emailed0    
    PDF Downloaded150    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2012  |  Volume : 44  |  Issue : 1  |  Page : 131-133

Dilated cardiomyopathy following trastuzumab chemotherapy


1 Department of Pulmonary Medicine, Sanjay Gandhi Post Graduate Institute of Medical Sciences, Lucknow, India
2 Department of Pharmacology and Therapeutics, Chhatrapati Shahuji Maharaj Medical University (earlier King George Medical College), Lucknow, India
3 Department of Pulmonary Medicine, Chhatrapati Shahuji Maharaj Medical University (earlier King George Medical College), Lucknow, India
4 G.S.V.M. Medical College, Kanpur, Uttar Pradesh, India

Correspondence Address:
Saurabh Karmakar
Department of Pulmonary Medicine, Sanjay Gandhi Post Graduate Institute of Medical Sciences, Lucknow
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.91887

Rights and Permissions

The war against cancer has seen a proliferation in armamentarium over the last decades. A new antineoplastic agent, trastuzumab, was synthesized in 1991 and gained United States Food and Drug Administration approval in 1998 for treatment of metastatic breast cancer. Cardiotoxicity manifesting as dilated cardiomyopathy is a rarely reported adverse effect of trastuzumab. We hereby report a case of dilated cardiomyopathy, which occurred following trastuzumab chemotherapy in a 32-year-old female. The patient responded to discontinuation of trastuzumab and standard medical treatment. Extensive search of Indian literature revealed no reported case of dilated cardiomyopathy occurring due to trastuzumab.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow